×

On ordered division rings. (English) Zbl 0035.30401


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] A. A. Albert, Modern higher algebra, Cambridge University Press, 1939. · Zbl 0019.14705
[2] E. Artin and O. Schreier, Algebraische Konstruktion reeller Körper. Abh. Math. Sem. Hamburgischen Univ. vol. 5 (1926) pp. 83-115.
[3] Paul Dubreil, Algèbre. Tome I. Équivalences, Opérations, Groupes, Anneaux, Corps, Gauthier-Villars, Paris, 1946 (French). · Zbl 0041.36702
[4] H. Hahn, Über die nichtarchimedischen Grössensysteme, Sitzungsberichte der K. Akademie der Wissenschaften, Vienna vol. 116 (1907) pp. 601-655.
[5] G. H. Hardy, Orders of infinity, 2d ed., Cambridge University Press, 1924.
[6] David Hilbert, Grundlagen der Geometrie, B. G. Teubner, Stuttgart, 1977 (German). Mit Supplementen von Paul Bernays; Zwölfte Auflage; Teubner Studienbücher: Mathematik.
[7] Nathan Jacobson, The Theory of Rings, American Mathematical Society Mathematical Surveys, vol. II, American Mathematical Society, New York, 1943. · Zbl 0060.07302
[8] R. Moufang, Einige Untersuchungen über geordnete Schiefkörper, Journal für Mathematik vol. 176 (1937) pp. 203-223. · Zbl 0015.34202
[9] B. H. Neumann, On ordered groups, Amer. J. Math. 71 (1949), 1 – 18. · Zbl 0031.34201 · doi:10.2307/2372087
[10] Oystein Ore, Linear equations in non-commutative fields, Ann. of Math. (2) 32 (1931), no. 3, 463 – 477. · doi:10.2307/1968245
[11] O. F. G. Schilling, Noncommutative valuations, Bull. Amer. Math. Soc. 51 (1945), 297 – 304. · Zbl 0061.05601
[12] A. Schoenflies, Über die Möglichkeit einer projektiven Geometrie bei transfiniter (nicht archimedischer) Massbestimmung, Jber. Deutschen Math. Verein, vol. 15 (1906) pp. 26-41.
[13] E. Steinitz, Algebraische Theorie der Körper, Ed. by R. Baer, H. Hasse, Berlin and Leipzig, de Gruyter, 1930.
[14] Walter Wagner, Über die Grundlagen der projektiven Geometrie und allgemeine Zahlensysteme, Math. Ann. 113 (1937), no. 1, 528 – 567 (German). · Zbl 0015.17002 · doi:10.1007/BF01571649
[15] A. A. Albert, On ordered algebras, Bull. Amer. Math. Soc. 46 (1940), 521 – 522. · Zbl 0061.05502
[16] Saunders MacLane, The universality of formal power series fields, Bull. Amer. Math. Soc. 45 (1939), 888 – 890. · Zbl 0022.30401
[17] A. I. Mal\(^{\prime}\)cev, On the embedding of group algebras in division algebras, Doklady Akad. Nauk SSSR (N.S.) 60 (1948), 1499 – 1501 (Russian).
[18] H. Shimbireva, On the theory of partially ordered groups, Rec. Math. [Mat. Sbornik] N.S. 20(62) (1947), 145 – 178 (Russian, with English summary). · Zbl 0029.10301
[19] Kenkichi Iwasawa, On linearly ordered groups, J. Math. Soc. Japan 1 (1948), 1 – 9. · Zbl 0038.01301 · doi:10.2969/jmsj/00110001
[20] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. · Zbl 0033.10103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.